# SDR SWAA2014120134544

- Difficulty date: October 5, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 31,688 hours, 14,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK NR 1 RT WINDOW FRAME CRACKED AT UPPER AFT CORNER.  REPAIRED FRAME IAW EO.
